# SDR UALA2010062802299

- Difficulty date: June 28, 2010
- Submitted: June 30, 2010
- Operation: Air carrier
- Aircraft: N546UA
- Make and model: Boeing 757222
- Aircraft serial: 25367
- Aircraft time: 69,485 hours, 20,225 cycles
- Engine: Pwa PW2037
- System (JASC): 4920 · APU Core Engine
- Part: Actuator
- Part number: 7321387014
- Part serial: 68
- Condition: Malfunctioned
- Location: Apu Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FOUND APU DOOR MESSAGE ON EICAS. APU INLET DOOR CIRCUIT BREAKER POPPED, RESET CIRCUIT BREAKER, NO HELP POPPED AGAIN. OPEN APU DOOR.  PER MEL. REPLACED INLET DOOR ACTUATOR.
